# SDR AALA971359

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: S Duct Skin
- Condition: Corroded
- Location: Bs 1303-1313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGING AND SEVERAL RIVET HEADS POPPED IN 1.50 INCH BY 8 INCH AREA OF LOWER S-DUCT SKIN, LEFT SIDE FORWARD OF VORTEX GENERATORS.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER SRM 54-10-3, PAGE 41B.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
